# SDR JJBA20220527053

- Difficulty date: May 27, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,885 hours, 26,240 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE, CRACK FOUND ON RH TOP SKIN BTW FR 76 - FR 77 AT STR 2R. BUSHING REPAIR ON RH REAR FUSE 1 UPPER SKIN, BTW SKIN EDGE FR76 AND BTW STR 2R- 3R
